Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Minimally superintegrable systems in flat three-dimensional space are also linearizable

Loading...
Thumbnail Image

Full text at PDC

Publication date

2022

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

AIP Publishing
Citations
Google Scholar

Citation

Abstract

It is shown that all minimally superintegrable Hamiltonian systems in a three-dimensional flat space derived in the work of Evans [Phys. Rev. A 41, 5666–5676 (1990)] possess hidden symmetries leading to their linearization.

Research Projects

Organizational Units

Journal Issue

Description

This article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. This article appeared in M. C. Nucci and R. Campoamor-Stursberg. Minimally superintegrable systems in flat three-dimensional space are also linearizable. J Math Phys. 63 (2022), no. 12, 123510, and may be found at https://doi.org/10.1063/5.0086431.

Keywords

Collections